Nevada, 2009High Wind in Nevada, March 29, 2009
March 29, 2009 · NWS VEF · 7 events in 5 counties and zones
A Pacific storm system and associated cold front brought high westerly winds ahead of the front, and high northerly winds behind the front.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A Pacific storm system and associated cold front brought high westerly winds ahead of the front, and high northerly winds behind the front.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Mar 29, 2:25 PM PST, 3 hours 35 minutes earlier.
Area forecast discussion, Mar 29, 2:25 PM PST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
325 PM PDT SUN MAR 29 2009
.SYNOPSIS...A STRONG COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS
THE AREA TONIGHT BRINGING GUSTY WINDS WITH AREAS OF BLOWING DUST. A
DRY NORTHWEST FLOW WILL BE OVER THE AREA MONDAY THROUGH WEDNESDAY
WITH LOCALLY BREEZY NORTH WINDS...MAINLY DOWN THE COLORADO RIVER
VALLEY. BELOW NORMAL TEMPERATURES CAN BE EXPECTED MONDAY FOLLOWED BY
A WARMING TREND TUESDAY AND WEDNESDAY.
&&
.SHORT TERM...HIGH WINDS HAVE BEEN OBSERVED AT THE SIERRA ROTORS
SITES IN THE EAST SLOPES OF THE SIERRA ZONE...PEAKING AT 91 MPH SO
FAR AT SITE 1. BLOWING DUST IS EVIDENT ON INFRARED IMAGERY MOVING
SOUTH THROUGH CENTRAL NYE COUNTY THIS AFTERNOON ALTHOUGH OBSERVED
WINDS IN ZONE 14 WERE ONLY REACHING ADVISORY CRITERIA SO FAR. STILL
FAIRLY CONFIDENT GUSTS AROUND 60 ARE LIKELY LATE THIS AFTERNOON AND
EARLY THIS EVENING ALONG AND JUST BEHIND THE COLD FRONT AS IT MOVES
THROUGH SOUTHERN NEVADA AND KEPT HIGH WIND WARNINGS GOING WITH
ADVISORIES CONTINUING IN MOST OTHER AREAS. WILL HAVE TO WATCH THE
LAKE MEAD ZONES THIS EVENING FOR POSSIBLY UPGRADING THE LAKE WIND
ADVISORY TO A WIND ADVISORY OR EVEN HIGH WIND WARNING. A BAND OF
CLOUDS AND POSSIBLE LIGHT SHOWERS WAS DEVELOPING NEAR THE FRONT IN
LINCOLN COUNTY THIS AFTERNOON WHICH THE NAM12 DEPICTS FAIRLY
NICELY...MOVING IT INTO NORTHERN MOHAVE COUNTY THIS EVENING. SO
INCREASED POPS ENOUGH THERE TO INTRODUCE SHOWERS INTO THE GRIDS AND
ZONES FOR THE EVENING HOURS. ELSEWHERE DRY CONDITIONS ARE EXPECTED.
DRY NORTHWEST FLOW ALOFT WILL BE OVER THE AREA MONDAY THROUGH
WEDNESDAY. GUSTY NORTH WINDS WILL LINGER DOWN THE COLORADO RIVER
MONDAY AND A LAKE WIND OR WIND ADVISORY MAY BE NEEDED BUT DID NOT
WANT TO COMPLICATE THINGS WITH THIS FORECAST PACKAGE. THE ONE MAJOR
DIFFERENCE IN THE MODELS THIS RUN IS WITH THE TROUGH/LOW ON
WEDNESDAY. THE NAM AND GFS KEEP AN OPEN WAVE MOVING SOUTHEAST INTO
WYOMING AND EASTERN COLORADO WHILE THE ECMWF SENDS A CLOSED LOW TO
THE FOUR CORNERS REGION. STILL WENT WITH THE WEAKER NAM/GFS FOR NOW
BUT IF THE ECMWF VERIFIES WE WILL NEED STRONGER WINDS IN THE
FORECAST AND EVENTUALLY ANOTHER ROUND OF ADVISORIES AND/OR WARNINGS.
TEMPERATURES WILL BE BELOW NORMAL MONDAY BEHIND THE COLD FRONT
FOLLOWED BY A WARMING TREND TUESDAY AND WEDNESDAY.
.LONG TERM...ANOTHER STORM HEADED TOWARDS THE REGION FOR THE END OF
THE WEEK. MODELS HAVE A SLIGHTLY DIFFERENT TAKE ON THE OVERALL
STRENGTH AND TIMING OF THE SYSTEM BUT ESSENTIALLY AGREE ON AN
OVERLAND TRACK THAT TAKES IT SOUTHEAST THROUGH THE GREAT BASIN
FRIDAY AND THEN EAST SATURDAY AS HIGH PRESSURE BUILDS IN BEHIND IT.
LOOKING MORE LIKE ANOTHER WIND PRODUCER THAN A PRECIP MAKER WHICH
SHOULD NOT BE TOO SURPRISING FOR THIS TIME OF YEAR. ALSO...WILL SEE
COOLER TEMPERATURES ACROSS THE NORTH FRIDAY AND SOUTH SATURDAY. THE
NEXT SYSTEM SCHEDULED FOR ARRIVAL EARLY NEXT WEEK IS TAKING A MORE
WESTERLY TRACK ACROSS THE EASTERN PACIFIC. IT IS NOT FORECAST TO
HAVE A LOT OF MOISTURE WITH IT BUT WOULD PROVIDE AT LEAST A SLIGHT
CHANCE OF SHOWERS TO AREA MOUNTAINS. PRIOR TO ITS ARRIVAL...
SOUTHWESTERLY FLOW TO PROVIDE SUNNY AND WARM CONDITIONS TO END THE
WEEKEND.
&&
.AVIATION...FOR MCCARRAN...SOUTHWEST WINDS 15-20 KTS TO CONTINUE
THROUGH THE AFTERNOON WITH GUSTS TO AROUND 30 KTS. A STRONG COLD
FRONT IS CURRENTLY MOVING THROUGH CENTRAL NYE AND LINCOLN COUNTIES.
THE FRONT COULD PASS THROUGH KLAS AROUND 02Z WHICH WOULD BE AN HOUR
OR SO EARLIER THAN CURRENTLY FORECAST IF IT CONTINUES AT THE PACE IT
IS CURRENTLY MOVING. WILL ADDRESS THIS IN THE 00Z TAFS. WINDS HAVE
GUSTED TO 40 KTS DIRECTLY AHEAD OF THE FRONT WITH GUSTS APPROACHING
50 KTS IN PLACES BEHIND IT. MAY NEED AN AWW ADDRESSING THE STRONG
WEST WIND TRANSITIONING TO NORTH FOR AN HOUR OR TWO THIS EVENING.
BLOWING SAND AND DUST HAS ALSO REDUCED VISIBILITIES TO LESS THAN 3SM
AT TIMES OVER CENTRAL NYE COUNTY SO WILL CONTINUE TO SHOW A TEMPO
PERIOD OF REDUCED VISIBILITY DUE TO BLOWING DUST AS THE FRONT PASSES
THROUGH. LATER THIS EVENING AND THROUGH MONDAY MORNING...NORTH WINDS
WILL GENERALLY BE IN THE 20-30 KT RANGE.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SOUTHWEST WINDS GENERALLY 20-30KTS WITH GUSTS BETWEEN
30 AND 40 KTS TO CONTINUE. A STRONG COLD FRONT CURRENTLY OVER
CENTRAL NYE AND LINCOLN COUNTIES WILL MOVE SOUTH THROUGH THE REST OF
THE REGION THROUGH THE REST OF THE AFTERNOON AND EVENING WITH WINDS
POTENTIALLY EXCEEDING 50 KTS IMMEDIATELY BEHIND THE FRONT. THIS
COULD REDUCE VISIBILITIES TO LESS THAN 3SM AT TIMES. LATER THIS
EVENING AND INTO MONDAY...NORTH WINDS WILL GENERALLY BE 20-30KTS
EXCEPT STRONGER IN NORTH/SOUTH CHANNELS SUCH AS THE COLORADO RIVER
VALLEY.
&&
.FIRE WEATHER...RED FLAG WARNINGS FOR MOHAVE COUNTY AND THE LAKE
MEAD AREA VERIFYING MARGINALLY SO FAR BUT EXPECT RH TO DROP A LITTLE
MORE AND WINDS TO INCREASE SO THE WARNING CONTINUES UNTIL 9 PM. MID
SHIFT WILL HAVE TO MONITOR FOR ANOTHER WARNING PERHAPS ON MONDAY
DOWN THE COLORADO RIVER.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WIND ADVISORY UNTIL 11 PM PDT THIS EVENING FOR NVZ018-019.
RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING FOR NVZ466.
LAKE WIND ADVISORY UNTIL 11 PM PDT THIS EVENING FOR NVZ021.
HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING FOR NVZ016-017-
020-022.
HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING FOR NVZ014-015.
AZ...RED FLAG WARNING UNTIL 9 PM MST THIS EVENING FOR AZZ101-102.
LAKE WIND ADVISORY UNTIL 11 PM MST THIS EVENING FOR AZZ036.
WIND ADVISORY UNTIL 11 PM MST THIS EVENING FOR AZZ001-003.
CA...HIGH WIND WARNING UNTIL 8 PM PDT THIS EVENING FOR CAZ519.
WIND ADVISORY UNTIL 11 PM PDT THIS EVENING FOR CAZ520-522>525.
&&
HARRISON/SALMEN
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Mar 29, 10:17 AM PST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
1117 AM PDT SUN MAR 29 2009
AZZ001>003-036-CAZ519>527-NVZ014>022-300700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
1117 AM PDT SUN MAR 29 2009 /1117 AM MST SUN MAR 29 2009/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A STRONG COLD FRONT WILL MOVE SOUTH THROUGH THE AREA THIS
AFTERNOON AND TONIGHT. THIS WILL CAUSE VERY STRONG
WINDS...ESPECIALLY THE NORTH WINDS ALONG AND JUST BEHIND THE
FRONT. WIND GUSTS IN THE 40 TO 50 MPH RANGE WILL BE QUITE COMMON
THIS AFTERNOON AND EVENING BUT GUSTS BETWEEN 60 AND 70 MPH ARE
LIKELY AT LEAST BRIEFLY ACROSS MUCH OF SOUTHERN NEVADA. NUMEROUS
WIND ADVISORIES AND HIGH WIND WARNINGS ARE IN EFFECT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
DRY NORTHWEST FLOW IS EXPECTED MONDAY THROUGH WEDNESDAY WITH LOCALLY
GUSTY NORTH WINDS...MAINLY DOWN THE COLORADO RIVER...ON MONDAY AND
AGAIN ON WEDNESDAY. SOUTHWEST WINDS WILL INCREASE THURSDAY AHEAD
OF AN APPROACHING STORM SYSTEM. THIS SYSTEM WILL MOVE THROUGH THE
AREA FRIDAY BRINGING ONLY A SLIGHT CHANCE OF SHOWERS TO THE AREA.
STRONG NORTH WINDS ARE LIKELY BEHIND THIS SYSTEM FRIDAY NIGHT AND
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER SPOTTERS
ARE URGED TO REPORT ANY STRONG WIND GUSTS OR LOW VISIBILITIES PER
THE NORMAL SPOTTER GUIDELINES.
In the hours before
Local storm report, Mar 29, 1:36 PM PST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
236 PM PDT SUN MAR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM NON-TSTM WND GST 5 WSW INDEPENDENCE 36.77N 118.28W
03/29/2009 M91 MPH INYO CA MESONET
THIS WIND GUST WAS MEASURED AT THE SIERRA ROTORS SITE 1
AT 5697 FEET.
&&
LINDAMANLocal storm report, Mar 29, 1:47 PM PST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
247 PM PDT SUN MAR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM NON-TSTM WND GST 4 SW INDEPENDENCE 36.75N 118.25W
03/29/2009 M70 MPH INYO CA MESONET
THIS WIND GUST WAS MEASURED AT THE SIERRA ROTORS SITE 7
AT 5167 FEET.
&&
LINDAMANLocal storm report, Mar 29, 2:40 PM PST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
340 PM PDT SUN MAR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM NON-TSTM WND GST 3 WSW INDEPENDENCE 36.78N 118.24W
03/29/2009 M61 MPH INYO CA MESONET
THIS WIND GUST WAS MEASURED AT THE SIERRA ROTORS SITE 2
AT 4842 FEET.
&&
LINDAMANLocal storm report, Mar 29, 3:08 PM PST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
408 PM PDT SUN MAR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM NON-TSTM WND GST W SUPERIOR (CLR07) 35.31N 117.12W
03/29/2009 M50 MPH SAN BERNARDINO CA MESONET
THIS WIND GUST WAS MEASURE AT THE SUPERIOR MESONET SITE
AT 3148 FEET.
0651 AM NON-TSTM WND GST SQUAW SPRINGS RAWS 35.37N 117.57W
03/29/2009 M54 MPH SAN BERNARDINO CA MESONET
THIS WIND GUST WAS MEASURED AT THE SQUAW SPRINGS RAWS
SITE AT 3620 FEET.
&&
LINDAMANLocal storm report, Mar 29, 3:31 PM PST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
431 PM PDT SUN MAR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 AM NON-TSTM WND GST W FIVE MILE RAWS 35.87N 117.92W
03/29/2009 M55.00 MPH INYO CA MESONET
THIS WIND GUST WAS MEASURED AT THE FIVE MILE RAWS SITE AT
4150 FEET.
0651 AM NON-TSTM WND GST SQUAW SPRINGS RAWS 35.37N 117.57W
03/29/2009 M54.00 MPH SAN BERNARDINO CA MESONET
THIS WIND GUST WAS MEASURED AT THE SQUAW SPRINGS RAWS
SITE AT 3620 FEET.
0750 AM NON-TSTM WND GST 5 WSW INDEPENDENCE 36.77N 118.28W
03/29/2009 M74.00 MPH INYO CA MESONET
THIS WIND GUST WAS MEASURED AT THE SIERRA ROTORS SITE 1
AT 5697 FEET.
1030 AM NON-TSTM WND GST 3 SSW INDEPENDENCE 36.76N 118.23W
03/29/2009 M52.00 MPH INYO CA MESONET
THIS WIND GUST WAS MEASURED AT THE SIERRA ROTORS SITE 8
AT 4724 FEET.
0114 PM NON-TSTM WND GST E OPAL MOUNTAIN RAWS 35.15N 117.18W
03/29/2009 M53.00 MPH SAN BERNARDINO CA MESONET
THIS WIND GUST WAS MEASURED AT THE OPAL MOUNTAIN RAWS
SITE AT 3240 FEET.
0120 PM NON-TSTM WND GST 4 SW INDEPENDENCE 36.75N 118.25W
03/29/2009 M70.00 MPH INYO CA MESONET
THIS WIND GUST WAS MEASURED AT THE SIERRA ROTORS SITE 7
AT 5167 FEET.
0120 PM NON-TSTM WND GST 5 WSW INDEPENDENCE 36.77N 118.28W
03/29/2009 M91.00 MPH INYO CA MESONET
THIS WIND GUST WAS MEASURED AT THE SIERRA ROTORS SITE 1
AT 5697 FEET.
0140 PM NON-TSTM WND GST 3 WSW INDEPENDENCE 36.78N 118.24W
03/29/2009 M61.00 MPH INYO CA MESONET
THIS WIND GUST WAS MEASURED AT THE SIERRA ROTORS SITE 2
AT 4842 FEET.
0245 PM NON-TSTM WND GST W SUPERIOR (CLR07) 35.31N 117.12W
03/29/2009 M50.00 MPH SAN BERNARDINO CA MESONET
THIS WIND GUST WAS MEASURE AT THE SUPERIOR MESONET SITE
AT 3148 FEET.
&&
LINDAMANLocal storm report, Mar 29, 5:23 PM PST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
623 PM PDT SUN MAR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM NON-TSTM WND GST BISHOP AIRPORT 37.37N 118.36W
03/29/2009 M53 MPH INYO CA ASOS
&&
BFUISHigh Wind, Esmeralda/Central Nye
- When
- March 29, 6:00 PM PST
- Where
- Esmeralda/Central Nye forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.914, -117.052 (the zone’s center; the record gives no point)
This gust occurred 33 miles E of Beatty.
High Wind, Lincoln County Except the Sheep Range
- When
- March 29, 6:41 PM PST
- Where
- Lincoln County Except the Sheep Range forecast zone
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.643, -114.877 (the zone’s center; the record gives no point)
This gust occurred 12 miles SW of Elgin.
High Wind, Western Clark/Southern Nye
- When
- March 29, 6:45 PM PST
- Where
- Western Clark/Southern Nye forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.129, -115.743 (the zone’s center; the record gives no point)
This gust occurred 1 mile S of Mercury.
High Wind, Western Clark/Southern Nye
- When
- March 29, 7:45 PM PST
- Where
- Western Clark/Southern Nye forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.129, -115.743 (the zone’s center; the record gives no point)
This gust occurred 3 miles SSW of Mercury.
High Wind, Las Vegas Valley
- When
- March 29, 8:02 PM PST
- Where
- Las Vegas Valley forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 36.215, -115.014 (the zone’s center; the record gives no point)
This gust occurred at Nellis Air Force Base (KLSV).
High Wind, Las Vegas Valley
- When
- March 29, 9:13 PM PST
- Where
- Las Vegas Valley forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 36.215, -115.014 (the zone’s center; the record gives no point)
This gust occurred at McCarran International Airport (KLAS).
High Wind, Sheep Range
- When
- March 29, 10:30 PM PST
- Where
- Sheep Range forecast zone
- Measured
- 65 kt (75 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.929, -114.945 (the zone’s center; the record gives no point)
This gust occurred 6 miles SSE of Hayford Peak.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Pennsylvania, March 29, 20093 injured · $1.0 million · EF1 · 1 event
- Hail and Damaging Winds in Pennsylvania, March 29, 2009$1.1 million · 1.75 in hail · 21 events
- Hail and Damaging Winds in Pennsylvania, March 29, 2009$1.1 million · 1.75 in hail · 20 events
- High Wind in Idaho, March 29, 2009$200,000 · 56 kt wind · 2 events
- Winter Storm and High Wind in Utah, March 29 to 30, 2009$125,000 · 66 kt wind · 9 events
- Blizzard and Heavy Snow in North Dakota, March 29 to 31, 200929 events
- Winter Storm in Minnesota, March 29 to 31, 200917 events
- Winter Weather in Colorado, March 29 to 31, 200913 events
- Blizzard and Winter Storm in Wyoming, March 29 to 30, 200911 events
- Frost and Freeze in Texas, March 29, 200910 events
- Hail in New York, March 29, 20091 in hail · 10 events
- Blizzard and Heavy Snow in Montana, March 29 to 30, 20098 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 156476, 156478, 156479, 156491, 156492, 156493, 156495.